Communications in Algebra, ( ISI ), Volume (42), No (5), Year (2014-5) , Pages (3753-3759)

Title : ( On the stable set of associated prime ideals of monomial ideals and square-free monomial ideals )

Authors: Kazem Khashyarmanesh , مهرداد ناصر نژاد ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

Let K be a field and R = K[x1,...,xn] be the polynomial ring in the variables x1, ..., xn. In this paper we prove that when a = {p1, ...,pm} and b={p'1,...p't} are two arbitrary sets of monomial prime ideals of R, then there exist monomial ideals I and J of R such that I ⊆ J, Ass(I)= a ∪ b, AssR(R/J)=b, and AssR(J/I) =a\b, where Ass(I) is the stable set of associated prime ideals of I. Also we show that when p1,...,pm are nonzero monomial prime ideals of R generated by disjoint nonempty subsets of {x1,..., xn}, then there exists a square-free monomial ideal I such that AssR(R/I^k) = Ass(I) ={p1,...,pm} for all k ≥ 1.

Keywords

Associated prime ideal; Monomial
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1046457,
author = {Khashyarmanesh, Kazem and مهرداد ناصر نژاد},
title = {On the stable set of associated prime ideals of monomial ideals and square-free monomial ideals},
journal = {Communications in Algebra},
year = {2014},
volume = {42},
number = {5},
month = {May},
issn = {0092-7872},
pages = {3753--3759},
numpages = {6},
keywords = {Associated prime ideal; Monomial ideal},
}

[Download]

%0 Journal Article
%T On the stable set of associated prime ideals of monomial ideals and square-free monomial ideals
%A Khashyarmanesh, Kazem
%A مهرداد ناصر نژاد
%J Communications in Algebra
%@ 0092-7872
%D 2014

[Download]